By the same authors

The homotopy theory of Khovanov homology

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalAlgebraic and Geometric Topology
DatePublished - 5 Nov 2014
Issue number4
Volume14
Pages (from-to)2747-2781
Original languageEnglish

Abstract

Given an oriented link diagram we construct a spectrum whose homotopy type is a link invariant and whose homotopy groups are the Khovanov homology of the link. A key ingredient is the identification of unnormalised Khovanov homology with the derived functors of the inverse limit.

Bibliographical note

Reproduced with permission from the publisher.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations